Next Article in Journal
Artificial Neural Networks in Robotic Applications
Previous Article in Journal
Structural Forms and Energies of Nin, n=12-14, Clusters
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2011, 16(4), 969-978; doi:10.3390/mca16040969

Application of Chebyshev Approximation in the Process of Variational Iteration Method for Solving Differentialalgebraic Equations

Faculty of Mathematics, Yazd University, P.O. Box 89195-74,Yazd, Iran
*
Authors to whom correspondence should be addressed.
Published: 1 December 2011
Download PDF [143 KB, uploaded 1 April 2016]

Abstract

In this paper, we use Chebyshev approximations in the process of He’s variational iteration method for finding the solution of differential-algebraic equations. This allows us to make integration at each of the iterations possible and at the same time, obtain a good accuracy in a reasonable number of iterations. Numerical results show that using Chebyshev approximation is much more efficient than using Taylor approximation which is more popular. First, an index reduction technique is implemented for semi-explicit differentialalgebraic equations, then the obtained problem is solved by He’s variational iteration method. The scheme is tested for some high index differential-algebraic equations and the results demonstrate reliability and efficiency of the proposed method.
Keywords: Chebyshev approximation; Variational iteration method; Differential algebraic equations Chebyshev approximation; Variational iteration method; Differential algebraic equations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ghovatmand, M.; Hosseini, M.; Nilli, M. Application of Chebyshev Approximation in the Process of Variational Iteration Method for Solving Differentialalgebraic Equations. Math. Comput. Appl. 2011, 16, 969-978.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top